I have PCOS.I was on Metformin, Spironolactone and BC Pill. Also had Hypothyroidism. I went off the Levothyroxine end of 2010 bec.I had high levels of one thyroid hormone and strong palpitations. I did new thyroid blood tests in Feb.2011 after 4 months off levoth. and my levels came back all in normal range. I was OFF metformin and spironolactone even earlier than that and felt that the spironol.helped me to stay calm. I had st.severe outbreaks of beeing mean and angry for no reason. since feb.2011 I am also off the BC pill. i had 2 normal periods right after being off the pill in march, since then nothing but 10 LBS weight gain on my belly (again) and bad acne esp.in face and neck and breasts. i feel so bloated. i experienced hot flashes a lot since my last son was born in 2007, my testosterone level was too high thats why i was on spironol.and the pill. I got my first period at age 13. had always lots of body hair (my father had severe case of body hair all over his body, he died from cancer at age 55) and had always irregulair periods. i was on protein diet both times before i got pregnant. i am now 34 y.old, weigh 175 lbs and am 5.85 tall. i feel still a lot tired, mood swings, forgetful, cold feet, brittle hair and nails,dry skin and hair, even though i was on all those meds, nothing changed except the moodswings with the spironol. my progesterone levels always too low, but nobody cared about that, i just heard one time from the nurse, that one doc wrote down in my chart, i needed prog. I have pain on both sides (ovaries) and doc saw lots of cysts (which i had in my early 20s a lot) and than all my symptoms I said its PCOS. i believe that. makes sence. another doc said, it could also be perimenopause. my estrogen levels are normal. sometimes i have low sex drive, sometimes normal. Now I dont have a doc anymore, he closed. I dont know what to do. since I went off the pill i gained 10 lbs right away and it seems that i have the worst time of PCOS in my life. what can i do? i also have more body fluid since years now arms and legs feel so tight sometimes i drop glasses, problems with grapping things, still forget lots of stuff... need help, please! i cant afford to go to the doc anymore i dont have insurance and my former doc was a walk in clinic for a good price. he closed his office. now i am alone with all my symptoms and need some advise. please help! god bless!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.